Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 838692, 4 pages
http://dx.doi.org/10.1155/2014/838692
Research Article

Disjointness Preserving and Functional Type Disjointness Preserving Operators

1Department of Mathematics, Alagappa University, Karaikudi 630 003, India
2Department of Mathematics, H. H. The Rajah’s College, Pudukkottai, Tamil Nadu 622001, India

Received 19 November 2013; Accepted 5 January 2014; Published 25 February 2014

Academic Editors: Y. Latushkin and Z. Wu

Copyright © 2014 C. Ganesa Moorthy and C. T. Ramasamy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. A. Abramovich and Z. Lipecki, “On ideals and sublattices in linear lattices and F-lattices,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 108, no. 1, pp. 79–87, 1990. View at Publisher · View at Google Scholar
  2. L. G. Brown and N. C. Wong, “Unbounded disjointness preserving linear functionals,” Monatshefte fur Mathematik, vol. 141, no. 1, pp. 21–32, 2004. View at Publisher · View at Google Scholar · View at Scopus
  3. J. S. Jeang and N. C. Wong, “Weighted composition operators of C0X's,” Journal of Mathematical Analysis and Applications, vol. 201, no. 3, pp. 981–993, 1996. View at Publisher · View at Google Scholar · View at Scopus
  4. K. Jarosz, “Automatic continuity of separating linear isomorphisms,” Canadian Mathematical Bulletin, vol. 33, pp. 139–1144, 1990. View at Publisher · View at Google Scholar
  5. W. Rudin, Functional Analysis, International Series in Pure and Applied Mathematics, McGraw-Hill, New York, NY, USA, 2nd edition, 1991.
  6. A. H. Zemanian, Distribution Theory and Tranform Analysis: An Introduction to Generalized Functions with Applications, Dover, New York, NY, USA, 1987.